I have been in mirtazapine before but forgot how long it took Intill I felt better cause it's my second time round but it's my 3rd day on them and I feel so weird I keep crying today and I feel like my whole body is numb especially when I go sleep and I wake up and everyday I feeling like I have been in a operation it's horrible tonight will be my 4th tablet to take can some please tell me when I start feeling better and less like I have been hit with a needle full of sleeping tablets cause I just feel weird like am not in my body I have just come off some others and gone straight on to theses x
Good morning Alipink, sorry to hear that you're having a time. It usually takes a few weeks to feel better. Sometimes almost a month. You didn't mention what dose you're on. I know it's unbearable now but in the end you should feel better. It's worth the wait. It it gets too unbearable then call your doctor. I hope you feel better.
Alipink; In most cases it take 7 to 14 days to adjust to the new medication your on. And the side effects you feel now But you do not say what you just stopped prior to going on the Remeron, You might call your doctor if it is to much to take and make sure part of this is not withdrawals from your previous medications. But try and continue with the Mirtazapine tabs for at least 2 weeks you should be getting some relief by then Sorry your having such a hard time it's not easy but well worth it once you get the right medications working for you. Chuck1957
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 2 answers
Posted 20 May 2012 • 7 answers
Posted 31 Jul 2013 • 1 answer
Posted 4 May 2014 • 1 answer
Posted 23 Jun 2016 • 1 answer